# SDR CA130927007

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,020 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 85711438101
- Condition: Corroded
- Location: Nacelle
- Part time: 60,592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING MAINTENANCE RELATED TO SB8-54-41, MODERATE CORROSION WAS WITNESSED IN THE BORE OF THE OTBD NACELLE TO REAR SPAR FITTING BETWEEN THE 2 HAT BUSHINGS. THE FITTING WAS REPLACED IAW THE APPROVED AMM/SRM REFERENCES.  AC CYCLES: 63590, AC HOURS: 60592.
